Applied Mathematics and Optimization

, Volume 52, Issue 3, pp 365–399 | Cite as

The Rate of Convergence of Finite-Difference Approximations for Bellman Equations with Lipschitz Coefficients

Article

Abstract

We consider parabolic Bellman equations with Lipschitz coefficients. Error bounds of order h1/2 for certain types of finite-difference schemes are obtained.

Finite-difference approximations Bellman equations Fully nonlinear equations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.127 Vincent Hall, University of Minnesota, Minneapolis, MN 55455USA

Personalised recommendations